Numeraire Dependence in Risk-neutral Probabilities of Event Outcomes

back to overview

Reference

Hanke, M., Poulsen, R., & Weissensteiner, A. (2019). Numeraire Dependence in Risk-neutral Probabilities of Event Outcomes. The Journal of Derivatives, 26(4), 128-143. (ABDC_2019: A; ABS_2021: 2; VHB_3: B)

Publication type

Article in Scientific Journal

Persons

Organizational Units

  • Chair in Finance
  • Institute for Finance

Original Source URL

Link

DOI

http://dx.doi.org/10.3905/jod.2019.26.4.128